CureZone   Log On   Join
Re: Biafine and Chapstick
 
Calix1521 Views: 2,805
Published: 10 years ago
 
This is a reply to # 2,097,730

Re: Biafine and Chapstick


Eh Healing, let me get this straight. After 2 days the Biafine made your lips go back to "normal"? Or do you think it was because you just kept it moisturized all the time? Cause I used a cream and all it did was make the build up come off IMMEDIATELY. Like the cream I used [I stopped using it] even though it was the most comfortable out of all the creams I used, whenever I used it, the next day in the shower it literally falls off. The issue is, is that the middle of my upper lip still look disfigured and my EC affected areas are pink-dark red, making them easy to distinguish... did your lips have discoloration and if so, did Biafine return it back to normal like your normal lips? And did you use only the cream? Also did you leave the build up on your lips then put Biafine on top of them? Or did you put the cream on your lips just whenever and let the build up fall off? I apologize if you answered all these questions already. I appreciate your help and your posts
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

2.859 sec, (1)